Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had discontinued yaz, started again. No period, pregnancy test negative. What is it?

Hi I have been taking yaz for 6 months. After the 6th month I stopped for one month and continued taking yaz on the 8th month. I have been spottin for almost a month now and have not yet gotten my period as normal, it should occur on the 2nd white pill of the Yaz conticeptive. I have taken a pregnancy test and it is negative. Any explanations for this?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After stoppage of the pill it will take sometime for regularization of the periods.
As you again started pills after one month, it might have led to some hormonal imbalance leading to inter-menstrual spotting.
If you had any unprotected intercourse during the pill free period there is possibility of pregnancy.
So you once go for blood test for pregnancy.
If the test comes negative, you continue with Yaz, the spotting can subside soon.
For more details you can ask me through:
Take care.

Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor